U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Changing from depo provera to microgynon

A female asked:
Dr. Ted Anderson
Gynecology 28 years experience
No: If you have been taking these hormonal contraceptive methods as prescribed, then you have continuously suppressed your ovaries from ovulating appropri... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 25-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctoranswered
A US doctor answeredLearn more
Not a problem: It can actually take the Depo Provera (medroxyprogesterone) 6-8 months to get out if your system. It is preventing the lining from growing, so there i... Read More
A 31-year-old female asked:
Dr. Janice Alexander
Obstetrics and Gynecology 42 years experience
Not usually: The only time this is a problem is when you are on these medications for prolonged periods of time . See your Provider for a discussion of the SE. It ... Read More
A 30-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
No: Weight gain with low dose oral contraceptives is minimal to non existent.
A 19-year-old female asked:
Dr. LUIS IRIZARRY
A Verified Doctoranswered
A US doctor answeredLearn more
Period: Normal menses is 9-13/yr (every 3-5 weeks) last 1-8 days. You may skip a period once in a while. If no menses by 2 1/2 months, see doctor. In the mean... Read More
A 21-year-old male asked:
Dr. Michael Sparacino
Family Medicine 37 years experience
See your doctor: These symptoms require a thorough evaluation to find out what's going on and what can be done for you.
A 18-year-old female asked:
Dr. Natalie Hodge
Pediatrics 26 years experience
Healthy Lifestyle: You are doing all of the right things! Keep active and stick with your healthy diet. Hop on the scale once a week just to keep an eye on your numbe... Read More
A 30-year-old member asked:
Dr. Mark Reynolds
Psychiatry 33 years experience
What kind?: I'm sorry, can you clarify what type of depot medications you referencing?
A 34-year-old member asked:
Dr. Steven Weissberg
Obstetrics and Gynecology 55 years experience
No: Not from the Depo-Provera shot. May be other causes.
A 17-year-old female asked:
Dr. Norman Solberg
Obstetrics and Gynecology 55 years experience
No: Whether you bleed or not makes no difference in the effectiveness of Depo-Provera provera (medroxyprogesterone).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership